Programme

Wednesday, September 4, 2019
09:00
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
18:00
19:00
›9:00 (2h)
Space Factor Contest
Marta Cortesao and Lena Noack
›11:00 (30min)
›12:30 (1h30)
›14:00 (1h50)
ExoMars 2020
Frances Westall
›15:50 (30min)
›16:20 (40min)
ExoMars 2020
Beda Hofmann
›17:00 (40min)
Space Missions and Instrumentation
Elias Chtazitheodoridis
›17:40 (2h05)
Session
Speech
Logistics
Break
Tour
Online user: 1